Homogenization in Chemical Reactive Flows



Downloads per month over past year

Conca, Carlos and Díaz Díaz, Jesús Ildefonso and Liñán, Amable and Timofte, C. (2004) Homogenization in Chemical Reactive Flows. Electronic Journal of Differential Equations, 40 . pp. 1-22. ISSN 1072-6691

[thumbnail of 181.pdf]

Official URL: http://ejde.math.txstate.edu/Volumes/2004/40/conca.pdf


This paper concerns the homogenization of two nonlinear models for chemical reactive flows through the exterior of a domain containing periodically distributed reactive solid grains (or reactive obstacles). In the first model, the chemical reactions take place on the walls of the grains, while in the second one the fluid penetrates the grains and the reactions take place therein. The effective behavior of these reactive flows is described by a new elliptic boundary-value problem containing an extra zero-order term which captures the effect of the chemical reactions.

Item Type:Article
Uncontrolled Keywords:Homogenization; reactive flows; variational inequality; monotone graph
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:30826
Deposited On:12 Jun 2015 07:40
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page